# SDR COMA0860235

- Difficulty date: April 29, 2008
- Submitted: May 15, 2008
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 34,668 hours, 32,352 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 601R102371
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5052- AFTER TAKEOFF SELECTED GEAR UP AND RECEIVED GEAR DISAGREE MESSAGE.  COMPLETED QRH, EMERGENCY DECLARED.  A/C RETURNED TO FSD AND LANDED SAFELY.  REMOVED AND REPLACED RT MLG SIDE BRACE SHAFT FITTING.
